# SDR SIMA2018073028001

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 33,149 hours, 28,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: 6552
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT NOT WORKING. REMOVED & REPLACED FWD CABIN FLASHLIGHT IAW AMM 33-50-16 STEP 3 H (H).
